Log In or Register to Join The Conversation!
Viewing 5 reply threads
  • Author
    Posts
    • #26770
      Jen Cueva
      Keymaster

      Earlier this morning, a PHriend of mine mentioned that since she increased to 1400 mcg of Uptravi(selexipag), she is having a difficult time staying awake. I had never heard of any of the PH meds that cause drowsiness.

      I am always experiencing fatigue, but as far as feeling sleeping, that has not been a side effect that I have noticed, and I am on 1600 mcg 2xday, the max dose of Uptravi.

      What about you? Have you noticed that Uptravi or any other PH meds are making you sleepy? Let’s talk about it.

      • This topic was modified 8 months, 3 weeks ago by Jen Cueva. Reason: typo in title
    • #26801
      Janet Blumenshine
      Participant

      No, I don’t think so. I am on 1600 mcg 2x a day. Of course, one is always tired and, I guess, sleepy sometimes. So, that’s when I take a nap! But, don’t really know what causes all these symptoms…meds, age, scleroderma, GI issues, dry eyes, etc. Just look forward to the next day and hope things will get a little better. I have never felt that I had side effects from each med…cellcept, Uptravi, nifedipine, Opsumit, Ravatio, Dexilant and a few others. Also, oxygen when needed. Always hoping for that special answer to it all. But, I am thankful that I am still able to do most everything I want to do…just not like I use too!

    • #26816
      Jen Cueva
      Keymaster

      Hi @jblum, thanks for sharing your experience with Uptravi. I am on that same dosage. Like you, I do feel tired and fatigue, but I never thought of being sleepy as a side effect. But, I am guessing it is a combo of meds, PH, and other coexisting illnesses like you mention.

      That is a big handful of meds, so not having side effects is positive. I love your optimism.

      I think we all want that “special” answer or solution, right? But living each day one day at a time and being grateful is essential to get through us through the days.

    • #26822
      Janet Blumenshine
      Participant

      Has anyone been on the max dose of your PH meds and they stopped working as they should? I asked my doctor this question, and he said the meds don’t stop working but that your disease just is progressing. I know I shouldn’t “borrow from tomorrow” but was wondering if anyone has been there and what was the next step. All my meds are by mouth except my oxygen. Thanks all for caring.

    • #26823
      Jen Cueva
      Keymaster

      Hi @jblum, I have experienced this many times throughout the last 15 years that I have had PH. My previous PH doctor, who I had for about 10 years, would say one of two reasons this was happening. The first was that our bodies if taking the med for a while, stops responding in some ways. This can happen. The other reason is the progression of your PH, as your doctor says.

      Do you feel like your symptoms are worsening? Do you think that you notice things that tell you your PH is progressing? Are you SOB, or what makes you think your meds are not working? Was this based on some tests that your doctor did?

      Often, the reason is that they just have not yet found the best combination of meds for you. Whatever the reasons, I am sorry to hear about your meds, not working.

    • #26829
      Janet Blumenshine
      Participant

      Jen, no I don’t really feel that my symptoms are getting worse. It’s just that I’ve been on the max drugs for about two years and, of course, was concerned how long this will last. Yes, I feel they are working. I do have another appointment in Sept. when they do some more testing to check the progress. I’ve had PAH for about 7 years and was told at that time that the max years my doctor had a patient live was 8 years. I know, I shouldn’t worry about tomorrow and just enjoy each day, which I really do do. Thanks for your help! Also, they have come up with some newer drugs since then and everyone is different.

Viewing 5 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2021 All rights reserved.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account